# SDR FDEA201110194588

- Difficulty date: October 19, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 9,012 hours, 1,738 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

ON DESCENT BETWEEN FL250-FL200 THERE FUMES SIMILAR TO ACETONE IN THE COCKPIT.  FINISH DESCENT AND LANDING ON O2. AT BLOCK-IN THERE WERE NO FUMES.  CHECKED ALL AREA (COCKPIT,SUPERNUMARY, MAIN CARGO, FWD CARGO, AFT CARGO, AVIONICS AND FUSELAGE) WAS NO LEAK AND NO DAMAGE IAW MM 05-51-50-2-0 AND 21-00, TASK 808  RUN BOTH ENG WITH APU WAS NO STINK IAW JRH.  ACFT OK FOR SERVICE.  FINAL CLOSED
